1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Capsaicin and Gabapentin

Discussion in 'Ask A Question' started by Angela_T, Feb 13, 2016.

  1. Angela_T

    Angela_T Type 1 · Well-Known Member

    Messages:
    69
    Likes Received:
    27
    Trophy Points:
    58
    Anyone taking Capsaicin for nerve problems as I have been taking it two days now and it is burning my legs but I'm going to persevere if it helps. Has anyone else had this problem? Angela T

    Anyone on Gabapentin? I am on 1200mg 3x a day now for nerve pain. Does anyone experience dizziness like they are drunk with the Gabapentin? I had to get a cup of coffee to feel more with it after a while I was ok but at first really dizzy. Angela T

    Do you notice Gabapentin puts on weight? I weighed 10.3 stone and shot up to 11 stone within a month of taking it. Angela T
     
    #1 Angela_T, Feb 13, 2016 at 7:34 PM
    Last edited by a moderator: Feb 13, 2016
  2. Pilgrim22

    Pilgrim22 LADA · Well-Known Member

    Messages:
    592
    Likes Received:
    615
    Trophy Points:
    133
    Angela, I am on the same dose of gabapentin as you with no side effects. Did you slowly build up the dose? As starting on too high a dose can cause those feelings.
    I haven't put on any weight, but I am on a lot more drugs as well. (37 pills a day) and in a wheelchair, so have to watch the calories.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook